Dr. Miriam Isabel Seifert

Research assistant


Tel: +49 (0)234 32-25400
Fax: +49 (0)234 32-14528

miriam.seifert@rub.de

Office hour: upon request


Ruhr-Universität Bochum
Universitätsstraße 150
44801 Bochum

Building GD, Raum 03/613

Publications

  • Golosnoy, V., Köhler, S., Schmid, W., Seifert, M.I. (2021+): Testing for parameter changes in linear state space models. Applied Stochastic Models in Business and Industry, in press.
  • Golosnoy, V., Gribisch, B., Seifert, M.I. (2021+): Sample and realized minimum variance portfolios: Estimation, statistical inference, and tests. WIREs Computational Statistics, in press.
  • Golosnoy, V., Seifert, M.I. (2021): Monitoring mean changes in persistent multivariate time series. Statistics 55(3), 475–488.
  • Klüppelberg, C., Seifert, M.I. (2020): Explicit results on conditional distributions of generalized exponential mixtures. Journal of Applied Probability 57(3), 760–774. [WP]
  • Golosnoy, V., Schmid, W., Seifert, M.I., Lazariv, T. (2020): Statistical inferences for realized portfolio weights. Econometrics and Statistics 14, 49–62. [WP]
  • Golosnoy, V., Gribisch, B., Seifert, M.I. (2019): Exponential smoothing of realized portfolio weights. Journal of Empirical Finance 53, 222–237.
  • Klüppelberg, C., Seifert, M.I. (2019): Financial risk measures for a network of individual agents holding portfolios of light-tailed objects. Finance and Stochastics 23(4), 795–826.
  • Barbe, P., Seifert, M.I. (2016): A conditional limit theorem for a bivariate representation of a univariate random variable and conditional extreme values. Extremes 19(3) , 351–370.
  • Seifert, M.I. (2016): Weakening the independence assumption on polar components: Limit theorems for generalized elliptical distributions. Journal of Applied Probability 53(1), 130–145.
  • Seifert, M.I. (2015): Limit results for bivariate distributions using polar representations: a review of recent developments. Oberwolfach Reports No. 42/2015 , 2517–2520, DOI: 10.4171/OWR/2015/42.
  • Seifert, M.I. (2014): On conditional extreme values of random vectors with polar representation. Extremes 17(2) , 193–219.